MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC. ATTUNE CONV FB PS TB TRL SZ9; KNEE INSTRUMENT/TRIAL

DEPUY ORTHOPAEDICS, INC. ATTUNE CONV FB PS TB TRL SZ9; KNEE INSTRUMENT/TRIAL
Catalog Number 254500979
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/25/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This complaint is still under investigation.Depuy will notify the fda of the results of this investigation once it has been completed.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
The articular surface trial broke in two pieces when removing.
 
Additional Manufacturer Narrative
This complaint is still under investigation.Depuy will notify the fda of the results of this investigation once it has been completed.
 
Additional Manufacturer Narrative
Additional narrative: examination of the returned device confirms the reported event of trial breakage.Hhe/qrb (quality review board) 103045639 recommended a device correction which was initiated on june 12, 2015.Capa-004795 determined the likely root cause to be related to misuse, and requires mandatory sales training on proper use and application of the device by depuy sales consultants.Capa-004795 will also monitor the mandatory field training.The need for further corrective action was not indicated.Continue to monitor per post market surveillance sep-419.Depuy considers the investigation closed at this time.Should the additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.

Brand Name
ATTUNE CONV FB PS TB TRL SZ9
Common Device Name
KNEE INSTRUMENT/TRIAL
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC.
700 orthopaedic drive
warsaw IN 46582
MDR Report Key5702754
Report Number1818910-2016-20265
Device Sequence Number19385608
Product Code LXH
UDI-Device Identifier10603295135562
UDI-Public(01)10603295135562(10)BFA0LM2
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,health profession
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/25/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Catalogue Number254500979
Device Lot NumberBFA0LM2
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/03/2016
Initial Date Received by Manufacturer 05/25/2016
Supplement Date Received by Manufacturer06/07/2016
06/07/2016
Initial Report FDA Received Date06/07/2016
Supplement Report FDA Received Date06/07/2016
06/15/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age52 YR